MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT
Model Number 364506
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a severely calcified lesion in a moderately tortuous rca.After attempt to implant the 1st stent which could not cross the lesion (reported separately), a 2nd device was delivered, could cross the lesion with the distal part but could not be inflated.It was detected that the stent dislodged.Stent was adapted to the vessel wall.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations no manufacturing related root cause was determined.

Brand Name
ORSIRO 2.25/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10790710
Report Number1028232-2020-04775
Device Sequence Number16873245
Product Code NIQ
UDI-Device Identifier07640130439153
UDI-Public7640130439153
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2021
Device Model Number364506
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09197188
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1